Synchronization of bidirectional N-coupled fractional-order chaotic systems with ring connection based on antisymmetric structure

Creative Commons License

Jiang C., Zada A., ŞENEL M. T. , Li T.

ADVANCES IN DIFFERENCE EQUATIONS, vol.2019, no.1, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2019 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1186/s13662-019-2380-1
  • Keywords: Chaos synchronization, Fractional-order chaotic system, Fractional-order Lyapunov function, Ring connection, Antisymmetric structure, DYNAMICS


This paper discusses the synchronization problem of N-coupled fractional-order chaotic systems with ring connection via bidirectional coupling. On the basis of the direct design method, we design the appropriate controllers to transform the fractional-order error dynamical system into a nonlinear system with antisymmetric structure. By choosing appropriate fractional-order Lyapunov functions and employing the fractional-order Lyapunov-based stability theory, several sufficient conditions are obtained to ensure the asymptotical stabilization of the fractional-order error system at the origin. The proposed method is universal, simple, and theoretically rigorous. Finally, some numerical examples are presented to illustrate the validity of theoretical results.